Generalized Spline Approach For Solving System of Linear Fractional Volterra Integro-Differential Equations

Main Article Content

Nabaa Najdi Hasan Doaa Ahmed Hussien

Abstract

    In this paper generalized spline method is used for solving linear system of fractional integro-differential equation approximately. The suggested method reduces the system to system of  linear algebraic equations. Different orders of fractional derivative for test example is given in this paper to show the accuracy and applicability of the presented method.

Article Details

How to Cite
HASAN, Nabaa Najdi; HUSSIEN, Doaa Ahmed. Generalized Spline Approach For Solving System of Linear Fractional Volterra Integro-Differential Equations. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 31, n. 1, p. 222-230, may 2018. ISSN 2521-3407. Available at: <http://jihcoed.com/ihj/index.php/j/article/view/1842>. Date accessed: 14 dec. 2018. doi: http://dx.doi.org/10.30526/31.1.1842.
Section
mathematics